标题:Spectrally negative Lévy risk model under Erlangized barrier strategy
作者:Dong, Hua ;Yin, Chuancun ;Dai, Hongshuai
作者机构:[Dong, Hua ;Yin, Chuancun ] School of Statistics, Qufu Normal University, Shandong; 273165, China;[Dai, Hongshuai ] School of Statistics, Shandong Uni 更多
通讯作者:Dong, Hua
来源:Journal of Computational and Applied Mathematics
出版年:2019
卷:351
页码:101-116
DOI:10.1016/j.cam.2018.11.001
摘要:In this paper, we consider a spectrally negative Lévy risk process with periodic barrier dividend strategy. We assume that the inter-dividend-decision times follow generalized Erlang distribution. Using fluctuation identities and scale functions, we obtain the joint Laplace transform of the total amount of dividends, the total number of dividends and the time to ruin, and the joint Laplace transform of the last dividend time and the total amount of dividends, respectively.
© 2018 Elsevier B.V.
收录类别:EI
资源类型:期刊论文
TOP